# SDR AALA20120804013

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,333 hours, 14,646 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED THE RIGHT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  THRUST WAS REDUCED AS PER CHECKLIST AND LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OIL CLOG TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
